# SDR FDEA201905261163

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 8,512 hours, 3,560 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER DID NOT DEPLOY AT TOUCHDOWN AUTOMATICALLY. HAD TO MANUALLY DEPLOY. FACT 28MAY19 01:56   TPA  PERFORMED AUTO SPEEDBRAKE OPERATIONAL TEST AND ALL FUNCTIONS PASSED. ALSO INTERROATED BOTH YSM'S (LEFT AND RIGHT) NO FAULTS OR HISTORY NOTED. PER FIM 27-62 00-815-805 COULD NO FIND ANY ANOMALIES. EVERYTHING IS WORKING PROPERLY. COULD NOT DUPLICATE PROBLEM.
